# SDR CA130610001

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A64
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2013-039, ENGINE WAS SENT FOR INVESTIGATION AFTER THE CUSTOMER REPORTED A LOSS OF OIL PRESSURE FOLLOWED BY AN IN-FLIGHT SHUTDOWN.  ACCORDING TO INFORMATION RECEIVED FROM THE CUSTOMER, SOON AFTER TAKEOFF, A SLIGHT VIBRATION WAS FELT FROM THE ENGINE FOLLOWED BY A DROP IN OIL PRESSURE.
